0 lives impacted in the last 24 hrs Learn More
have just had cortisone injections in both knees. Having xrays of left hip this week and hope for a shot. Trying hard not to take ibuprofen. Celebrex made me sick. Any advice appreciated. Nancy
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.
Add a Comment1 Comments
Hello and welcome to EmpowHer,
I'm sorry to hear you are experiencing Osteoarthritis and would love to give you some tips on the subject.
First of all, I want to mention that inflammation in the joints will inevitably cause increase pain in joints in a person with Osteoarthritis. That is why I suggest you look into implementing an anti-inflammatory diet into your life. A couple suggestions I can make are: no wheat, no rye, no barley, no dairy products, no sugar. That may sound like a lot but I have pasted a link below in which Doctor Chris Renna explains more in detail about how to maintain a anti-inflammatory diet without discomfort.
Other treatments can include:
• Alternative or holistic treatments
• Topical analgesics
• Lifestyle changes
• Physical Therapy
Although there are many different approaches to treatment each doctor you see may have a slightly different opinion about what is best for you. So, I suggest that you get opinions from different doctors to see where they overlap, in order to find what is best for you.February 14, 2016 - 11:24pm
Below I have pasted a link to a HER article that talks more about Osteoarthritis treatment:
I hope that helps.